# SDR AALA20130916012

- Difficulty date: September 16, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 46,876 hours, 22,203 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEYOND LIMITS AT SEAT TRACK NR 1 FROM STATIONS 300 TO 303.  ALODINED & PRIMED IAW SRM 51-10-3. INSTALLED PLUG DDK2704-7 & CHANNEL 7452952-7 IAW AARD 53-20-00-10.
